# SDR O2GA2016040483401

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N834UP
- Make and model: Beech B300
- Aircraft serial: FL963
- Aircraft time: 1,112 hours, 920 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Defective
- Location: Cabin
- Part time: 1,112 hours, 920 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

30 MINUTES INTO FLIGHT CREW NOTICED AN ELECTRICAL BURNING SMELL.  TURNING THE ECS TO MANUAL COOL, COCKPIT BLOWERS ON & CABIN BLOWER OFF, SMELL WENT AWAY.  LANDING WAS UNEVENTFUL.  REPLACED DEFECTIVE FWD & AFT CABIN EVAPORATOR BLOWER MOTORS.  SYSTEM OPERATIONAL CHECK PERFORMED WITH NO DEFECTS NOTED.  ACFT WAS RTS.  FWD EVAPORATOR BLOWER PN OFF 300-0261-1 & SN T-M10135-01.  AFT EVAPORATOR BLOWER PN OFF 300-0271-1 & SN K71353.
